CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Unweighted estimation based on optimal sample under measurement constraints 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2022, 页码: 19
Authors:  Wang, Jing;  Wang, HaiYing;  Xiong, Shifeng
Favorite  |  View/Download:66/0  |  Submit date:2023/02/07
Generalized linear models  massive data  martingale central limit theorem  
A Scalable Frequentist Model Averaging Method 期刊论文
JOURNAL OF BUSINESS & ECONOMIC STATISTICS, 2022, 页码: 10
Authors:  Zhu, Rong;  Wang, Haiying;  Zhang, Xinyu;  Liang, Hua
Favorite  |  View/Download:56/0  |  Submit date:2023/02/07
Asymptotic optimality  High-dimensional data  Jackknife criterion  Mallows criterion  Singular value decomposition  
Optimal subsample selection for massive logistic regression with distributed data 期刊论文
COMPUTATIONAL STATISTICS, 2021, 页码: 28
Authors:  Zuo, Lulu;  Zhang, Haixiang;  Wang, HaiYing;  Sun, Liuquan
Favorite  |  View/Download:140/0  |  Submit date:2021/04/26
Allocation size  Big data  Distributed and massive data  Subsample estimator  Subsampling probabilities  
Optimal Subsampling for Large Sample Logistic Regression 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2018, 卷号: 113, 期号: 522, 页码: 829-844
Authors:  Wang, HaiYing;  Zhu, Rong;  Ma, Ping
Favorite  |  View/Download:159/0  |  Submit date:2018/09/08
A-optimality  Logistic regression  Massive data  Optimal subsampling  Rare event  
Linear Model Selection When Covariates Contain Errors 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2017, 卷号: 112, 期号: 520, 页码: 1553-1561
Authors:  Zhang, Xinyu;  Wang, Haiying;  Ma, Yanyuan;  Carroll, Raymond J.
Favorite  |  View/Download:105/0  |  Submit date:2018/07/30
Errors in covariates  Loss efficiency  Measurement error  Model selection  Selection consistency  
线性测量误差模型的平均估计 期刊论文
系统科学与数学, 2012, 卷号: 032, 期号: 001, 页码: 1
Authors:  王海鹰;  邹国华
Favorite  |  View/Download:67/0  |  Submit date:2020/01/10
Frequentist model averaging estimation: a review 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 732-748
Authors:  Wang, Haiying;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
Adaptive regression  asymptotic theory  frequentist model averaging  model selection  optimality  
frequentistmodelaveragingestimationareview 期刊论文
journalofsystemsscienceandcomplexity, 2009, 卷号: 22, 期号: 4, 页码: 732
Authors:  Haiying WANG;  Xinyu ZHANG;  Guohua ZOU
Favorite  |  View/Download:74/0  |  Submit date:2020/01/10